Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Comments upon: ``Differentiation by Fourier transformation and its connection with differentiation by finite differencing'' [Quart. Appl. Math. 44 (1986), no. 3, 519-528; MR0860902 (87j:65027)] by B. Compani-Tabrizi and R. G. Geyer

Author: E. Huntley
Journal: Quart. Appl. Math. 47 (1989), 309-311
MSC: Primary 65D25; Secondary 65T05
DOI: https://doi.org/10.1090/qam/998103
Original Article: Quart. Appl. Math. 44 (1986), 519-528.
MathSciNet review: 998103
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65D25, 65T05

Retrieve articles in all journals with MSC: 65D25, 65T05

Additional Information

DOI: https://doi.org/10.1090/qam/998103
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society